| Model Number |
MSERIES CCT |
| Medical Device Problem Codes |
Pacing Problem (1439); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional procode =dro.Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to pace and would not power up.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the customer repaired the device and product will not be returning to zoll.